# SDR CALA2018120702530

- Difficulty date: December 6, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 78,500 hours, 30,211 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D53480212221
- Condition: Corroded
- Location: Frame 67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FR 67 AT CTR LINE SHEAR TIE. (A3NB-53-4-6179), PER HAECO LCQ REF NO. 9297457. GENERATED BY V892442. REMOVED CORR. FROM SHEAR TIE  AT FR 67 CTR LINE ORIG. MAT .098", REM. MAT LOSS .013" ALLOWABLE LOSS .006 FOUND TO BE OUT OF LIMI TS IAW IAW NSA2110 PARA 4.2.1 REMOVED AND REPLACED CLEAT IAW A32 0 SRM 51-42-11 PARA 2E WORK ACCOMP BY V061688 INSP BY LC90
